# SDR AALA200802582

- Difficulty date: September 10, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 23,047 hours, 3,636 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD ELEVATOR RT LOWER SURFACE HAS DELAMINATION AT ELEVATOR STATION 229.  AREA OF DISCREPANCY IS 1 INCH.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH SRM 51-70-04 AND MRB 767-3289.
